# SDR UALA2012111206474

- Difficulty date: November 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,886 hours, 23,120 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: O-Ring
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER COMING OUT OF 4 DRAIN HOLES LOCATED BETWEEN FWD CARGO COMPT AND WING ROOT.  REPLACED POTABLE WATER TANK LOWER SERVICE LINE FITTING O-RING.  PRESSURE LEAK TEST REF AMM 38-10-00-614-001A CHECK GOOD.  PERFORMED WATER CLEAN UP REF GNMM 4-06-004.
